Aa
Aa
A
A
A
Close
Avatar universal

skin rash

I have been taking Arimidex for almost 2 years.  Outside of hot-flashes, no other side-effects.  About 3 weeks I got a rash or acne in a small area on my face.  It now goes over my nose, on my upper lip and some on lower lip areas. Iam 57 and always had a good complection so I'm not sure if this is acne or a rash.  Could this be caused by Arimidex?
thanks
2 Responses
Sort by: Helpful Oldest Newest
242527 tn?1292449140
MEDICAL PROFESSIONAL
Dear keith600:  If you have been taking arimidex for 2 years it is unlikely that this "skin" problem is directly related.  You may want to have your doctor take a look to determine what this might be and whether any treatment is warranted.
Helpful - 0
Avatar universal
Thank you,,Valerie
Helpful - 0

You are reading content posted in the Breast Cancer Forum

Popular Resources
A quick primer on the different ways breast cancer can be treated.
Diet and digestion have more to do with cancer prevention than you may realize
From mammograms to personal hygiene, learn the truth about these deadly breast cancer rumors.
Breast cancer is not an inevitability. From what you eat and drink to how much you exercise, learn what you can do to slash your risk.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.